# SDR COMA0760400

- Difficulty date: May 26, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N816CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7398
- Aircraft time: 17,948 hours, 14,738 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5013 - ANTI-ICE DUCT WARNING MESSAGE IN FLIGHT, SYNOPTIC PAGE INDICATED LEFT FUSELAGE DUCT.  AIRCRAFT DIVERTED TO AVP AND LANDED SAFELY.  PERFORMED OPS CHECK OF BLEED LEAK DETECTION AND WARNING SYSTEM, NO DEFECTS NOTED.  GROUND RAN AIRCRAFT, ALL CHECKS GOOD.
